Symmetry analysis for a class of nonlinear dispersive equations

K. Charalambous, C. Sophocleous

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A class of dispersive equations is studied within the framework of group analysis of differential equations. The enhanced Lie group classification is achieved. The complete list of equivalence transformations is presented. It is shown that certain equations from the class admit nonclassical reductions. Potential and potential nonclassical symmetries are also considered.

Original languageEnglish
Pages (from-to)1275-1287
Number of pages13
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume22
Issue number1-3
DOIs
Publication statusPublished - 1 May 2015

Keywords

  • Dispersive equations
  • Equivalence transformations
  • Lie symmetries
  • Nonclassical reductions
  • Potential symmetries

Fingerprint Dive into the research topics of 'Symmetry analysis for a class of nonlinear dispersive equations'. Together they form a unique fingerprint.

  • Cite this